# SDR NSVA2011402

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 42,002 hours, 50,142 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Condition: Noisy
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING EN ROUTE CRUISE A BEEPING NOISE WAS HEARD COMING FROM THE CARGO AREA.  THE F/A WENT TO EACH PASSENGER AND ASKED THEM IF THEY HAD ANY DEVICE WITH AN ALARM ON IT IN THEIR CHECKED BAGS.  NO ONE ON BOARD CLAIMED TO HAVE ANYTHING.  MAINTENANCE CONFIRMED THERE WAS NOTHING MECHANICAL IN THAT AREA THAT COULD MAKE THE NOISE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD AS A SECURITY PRECAUTION.
